# SDR SWAA2012030601967

- Difficulty date: February 21, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED ON UPPER CHORD AT BS 947.5 , LBL 53.5.  REPAIRED CHORD IAW SRM AND DWG.
